# SDR SWAA2023072472683

- Difficulty date: June 28, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB CONTROL PANEL LOWER FWD SUPPORT SEALIS CRACKED.<[01] REMOVED AND REPLACED RT. WING T/E FITTING PER SRM 51-40-02-0G-0;[02] VERIFIED STEP#1
